# SDR FDEA202206151431

- Difficulty date: June 15, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25133
- Aircraft time: 54,396 hours, 25,487 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: 313N504211
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON AFT NACELLE TRAILING EDGE IS CRACKED FWD OF THE SAIL BOAT FAIRING. REPAIRED FAIRING SKIN PER FEDEX EA # F-5480-T0368778 TITLE: NACELLES/PYLON - FILLETS/FAIRINGS - LH STRUT   AFT FAIRING, TRAILING EDGE SKIN, CRACK REPAIR.
